Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Representing ergodic flows as flows built under functions with finite range

Author: Robin Fellgett
Journal: Proc. Amer. Math. Soc. 74 (1979), 105-108
MSC: Primary 28D10
MathSciNet review: 521881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown, using a result of Rudolph, that any cross-section of an ergodic flow whose return-time function is bounded and bounded away from zero is isomorphic to a cross-section whose return-time function has finite range. A weaker result holds if the boundedness conditions are removed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D10

Retrieve articles in all journals with MSC: 28D10

Additional Information

PII: S 0002-9939(1979)0521881-6
Keywords: Ergodic flow, flow built under a function, cohomologous functions, time change
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia